# SDR ORJA9852

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK IS OUT ROW 14-17.  REMOVED AND REPLACED EMERGENCY FLOOR PATH WAY LIGHTING BATTERY CHARGER AND OPS CHECK GOOD.  (M)
